I am so sorry. Osteomyelitis is an infection in the bone, and would be uncommon after ESI (epidural steroid injection). We have a page on osteomyelitis: https://www.empowher.com/condition/osteomyelitis
This can be a difficult infection no matter where you get it. Once infection gets into the bone, it can take some time to get it out. It is not uncommon to have to be hospitalized at least briefly for IV antibiotics. Cleveland Clinic has a good page on this issue: http://my.clevelandclinic.org/disorders/osteomyelitis/hic_osteomyelitis.aspx as does Mayo Clinic: http://www.mayoclinic.com/print/osteomyelitis/DS00759/DSECTION=all&METHOD=print
The important thing is to follow your surgeon's or infectious disease doctor's advice to the letter. These infections can become chronic and periodically flare up. If you can comply with the medication regimen you are more likely to have a better outcome.
I'm so sorry you have to deal with this. If we can help further, please let us know.